# SDR VNAA20250320051

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00203627 SN: 00589 DISCREPANCY: INTERNAL ANTENNA DOUBLER BETWEEN FS 295.00 TO FS 310.00 STR 27 IS CORRODED CORRECTIVE ACTION: REMOVED CORRODED/UNSERVICEABLE TCAS OMNIDIRECTIONAL ANTENNA INTERNAL DOUBLER P/N SH670-32364-7S IAW CRJ 700 SRM 51-42-06-001-001-A01.LOCATED AND DRILLED UP NEW SERVICEABLE TCAS OMNIDIRECTIONAL ANTENNA DOUBLER P/N SH670-32364-7S IAW CRJ 700 SRM 51-40-11-001-001-A01.INSTALLED NEW SERVICEABLE TCAS OMNIDIRECTIONAL ANTENNA DOUBLER P/N SH670-32364-7S AT F.S. 295.00 TO F.S. 310 .00 AT STGR 27 IAW CRJ 700 SRM 51-42-06-001-001-A01.
